# SDR SWIA202158799

- Difficulty date: March 12, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD GROUND SPOILER, OUTBOARD HINGE BOLT NUT CORRODED.     (C-CHECK RO 6/11/2021)    INSTALLED NEW HARDWARE NUT PN# MS17825-5 WASHER NAS1149CO563B AND BUSHING PN# 600-10300-597 ON RH OTBD GROUND SPOILER OTBD HINGE IAW CRJ 200 AMM27-65-01-400-801 REFER TO CAMP #22506722 FOR OP CHECK
